Evidence map›Paper›PMID 40786999›Full record

ArticleAACE endocrinology and diabetes

Transient Proteinuria Induced by High-Dose Rosuvastatin.

Khushi Goyal, Sandeep S Soman, Arti Bhan

Abstract readCase Reports
In one paragraph

Article in AACE endocrinology and diabetes. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Not yet cited in PubMed.

0numbers the graph read from it
0cells of the map it votes in
0citing papers in PubMed
–field-weighted citation impact
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

0 citing papers in PubMed.

No citing paper in PubMed yet.

4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

3 authors.

Khushi GoyalDayanand Medical College & Hospital, Ludhiana, Punjab, India.
Sandeep S SomanHenry Ford Health System, Division of Nephrology, Detroit, Michigan.
Arti BhanHenry Ford Health System, Endocrinology Metabolism, Detroit, Michigan.

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Background/Objective: This case describes a 70-year-old woman who developed transient proteinuria after starting high-dose rosuvastatin following a non-ST elevation myocardial infarction. The objective of this report is to describe the development of proteinuria in a patient after high-dose rosuvastatin therapy and discuss the subsequent resolution with a medication switch. Case Report: A 70-year-old woman with a history of type 2 diabetes, primary hypertension, hypothyroidism, and hyperlipidemia, developed proteinuria after receiving high-dose rosuvastatin following an episode of non-ST elevation myocardial infarction. Prior to therapy, her low-density lipoprotein cholesterol was 123 mg/dL, coronary calcium score was 270, and urine albumin-to-creatinine ratios were 7.6 mg/g and 6.7 mg/g (normal albumin-to-creatinine ratio <30 mg/g). After 3 months of rosuvastatin therapy, proteinuria (albumin-to-creatinine ratio of 344.1) and muscle cramps developed, though her renal function remained stable (glomerular filtration rate >70 mL/min/1.73 m Discussion: Statin-induced proteinuria is a dose-dependent and typically reversible condition, more likely to occur with higher statin doses, such as rosuvastatin. Although proteinuria is generally transient, careful monitoring and dose adjustments are critical to optimizing statin therapy and patient adherence. Conclusion: This case highlights the importance of individualized statin therapy, emphasizing monitoring for dose-dependent side effects such as proteinuria.

Indexed as

atorvastatinprotein excretionproteinuriarosuvastatinstatin-induced side effects

Identifiers

PMID40786999
PMCPMC12332483

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.